Doctor insights on:
Rash Cream For Adults
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Diaper rash: Yes, otc creams such as desitin, (zinc oxide diaper cream) a&d oint, etc. Can be used. Barrier creams or ointment to prevent irritation from the next wet or dirty diaper. Apply liberally after every change. Small amounts of cortisone if very red or irritated also can be used occasionally. ...Read moreSee 1 more doctor answer
Possibly...: However it depends on what the trash is from. If it is from friction and just general irritation, it could. However, i'd it is not, and from am infection of some sort, not likely. It will not hurt you though. Most likely if it does not improve, you should consider having your primary care or gyn doc give you a formal diagnosis. I hope that helps! ...Read more
Yes: Yes, desiring is a moisture barrier. Another inexpensive product you might try (another soothing moisture barrier used by adults) is calmoseptine, which is available over the counter as well. ...Read more
I have a rash between my butt cheeks/near anal area. Would Desitin (zinc oxide diaper cream) work? Is it even possible for adults to get rashes like diaper rashes anymore?
Open to air: The best remedy for diaper rash is to clean the area thoroughly and often. After cleaning air dry or fan with your hand or use a blow dryer on cool. Leave the diaper off when you can. Creams are basically a barrier and when using take care to dry the area off well before applying. Also some diaper rashes will require medicated cream. You may want to call your pediatrician. ...Read moreSee 2 more doctor answers
My adult son has had a rash where his legs meet the torso for 2 months. He has used nystatin and mupirocin creams. Could "meth" be the problem? ?
Clarify: I'm sorry i dont understand 'when i cream any lotion i get rashes'. What cream and what lotion? ...Read more